# SDR SIMA20151020017

- Difficulty date: October 20, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 37,663 hours, 34,512 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 14533761003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE CTR FUSELAGE II SKIN PANEL.  R & R CTR FUSELAGE II TOP SKIN IAW SRM 51-20-03, 51-40-06, 51-20-01, 51-40-03, 51-40-02, 53-22-01-S1, ETN-EM-51-118 & ETN-EM-53-263.
